# SDR UHLA201603230150

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 28,433 hours, 16,573 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, PASSENGER DOOR AFT OPEN, CAME ON DURING CRUISE, WENT AWAY DURING DESCENT.  ADJUSTED LATCH SENSOR IAW AMM 52-72-21.  OPS CHECK GOOD.
